# SDR FDEA202205021100

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 767-300
- Aircraft serial: 44380
- Aircraft time: 14,278 hours, 5,136 cycles
- System (JASC): 3251 · Steering Unit
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: TX
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

AFTER LANDING RWY 15 PANC CLEARED RUNWAY AND COULD  NOT STEER AIRCRAFT. STOPPED AIRCRAFT AND CALLED MX.  MX CHECKED NOSE GEAR AND CLEARED US TO TAXI TO  GATE. STEERING NORMAL TO GATE. HYDRAULIC PRESSURE  NORMAL.   INSPECTED NOSE WHEEL SYSTEM COMPONENTS FOR SECURITY                               NO DEFECTS NOTED REF FIM 32-51 OPERATED STEERING                                  FULL TRAVEL LEFT AND RIGHT WITH TILLER SMOOTH                                     TRAVEL BOTH DIRECTIONS TILLER RETURNS TO CENTER                                   RUDDER OPERATION NORMAL REF M/M 32-51-00 ALL                                      INDICATIONS NORMAL
